• question-icon

    What causes an itchy rash on the neck?

default
Posted on Mon, 31 Jul 2017 in Skin Hair and Nails
Question: Rash on neck and itchy
Never get cold sores etc
I do have fibromyalgia and cheinic hives
Any idea what it could bw?


I am sleeping cant get going and body is sore
I did have bw done with a 0.8 m spike (very small i know) dr sent me for serum immunofix. Numbers were on lower end if normal butigG 576
doctor
Answered by Dr. Asmeet Kaur Sawhney 23 minutes later
Brief Answer:
Seems to be insect bite reaction, answer few questions

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I have reviewed the attached photograph and it seems to be insect bite reaction.
I need to ask you few questions:
Is it present on one side of the neck or both the sides?
What is the duration of the rash?
Are they solid bumps or in the form of fluid filled blisters?
Did they appear suddenly or gradually over a period of time?
Kindly revert with the answers.
Regards
Dr Asmeet

Possibly urticaria. Levocetrizine tablets would help.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 39 minutes later
Came on suddenly timy blisters started Saturday evening and improved by now
I was just wondering about the bloodwork i got too
And if getting 2 cortisone injections in my Si would have decreased or manipulated my serum immunofixation result? Thank you!
doctor
Answered by Dr. Asmeet Kaur Sawhney 5 hours later
Brief Answer:
Cortisone injection or insect bite can manipulate the immunofixation result

Detailed Answer:
According to your complaints it seems to be insect bite reaction.
Yes cortisone injections or the insect bite can manipulate the immunofixation result.
You can repeat the test after 3-4 weeks.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 14 hours later
Having a lot of pain and fatigue (before rash) i do have fibromyalgia. Ii was told i have a 0.8 M-spike and sent me for serum Imm. And also ebv bw
I am attaching for u
Can you make anything out of this and should I be concerned?
doctor
Answered by Dr. Asmeet Kaur Sawhney 28 minutes later
Brief Answer:
Consult a rheumatologist or internal medicine specialist

Detailed Answer:
I have reviewed the attached reports.
You seem to be having raised IgG antibodies against EBV which indicates old infection along with raised CRP which indicates infection or inflammation in the body.
Moreover your M spike needs to be sorted out with further investigations.
For all these complaints I would recommend you consult a rheumatologist or internal medicine specialist.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 9 minutes later
Ok last q and thank u!
Following the m spike i was sent for serum immunofixation and attached resultt
Igg was low
What could this mean (again not sure but had cortisone shots a couple days b4) test
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Immune disorder, non specific causes or multiple myeloma

Detailed Answer:
Such results indicate abnormal antibody levels due to some immune disorder, nonspecific gammopathy or multiple myeloma.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4403 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Cortisone injection

doctor1 MD

I am 56 yr old white female. Was having pain and swelling inthe submandibular lymph nods after eating associated with chronic infections of the...

doctor1 MD

I had a cortisone injection 2 actually, a year apart. From time to time I will get a painful "electrical" painful sensation from either of these...

doctor1 MD

I have had reoccurring heel pain , first in the right, now I'm experiencing it in the left. Have seen a chiropractor who helped by relieving some...

doctor1 MD

I am doing chemo for breast cancer . Can I get a cortisone injection for hip bursitis while still doing chemo

doctor1 MD

I have shoulder bursitics for the past few months and was under Physio therapy treatment, took Diclofenac 50 mg. twice a day for the past 2 months...

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Asmeet Kaur Sawhney
  • Q - What are the symptoms of scabies?

  • Q - Suggest treatment for superficial folliculitis on inner thigh

  • Q - Suggest treatment for graying of hair and hair loss

  • Q - What causes red colored lesion on the hips?

  • Q - Suggest treatment for dry lips

  • Q - Suggest treatment for recurrent acne

  • Q - Suggest treatment for itching in the armpits

  • Q - What causes tiny skin tags in neck area?

  • Q - How to get rid of body lice?

  • Q - Suggest treatment for itching on neck, hands and legs

backtotop2